×

Found 182 Documents (Results 1–100)

Sign changes of the coefficients of automorphic \(L\)-functions. (English) Zbl 1353.11076

Kanemitsu, Shigeru (ed.) et al., Number theory. Arithmetic in Shangri-La. Proceedings of the 6th China-Japan seminar held at Shanghai Jiao Tong University, Shanghai, China, August 15–17, 2011. Hackensack, NJ: World Scientific (ISBN 978-981-4452-44-1/hbk; 978-981-4452-46-5/ebook). Series on Number Theory and Its Applications 8, 141-181 (2013).
MSC:  11F66 11F30 11F37
PDFBibTeX XMLCite
Full Text: DOI

On the sign-stability of finite difference solutions of semilinear parabolic problems. (English) Zbl 1233.65057

Margenov, Svetozar (ed.) et al., Numerical analysis and its applications. 4th international conference, NAA 2008, Lozenetz, Bulgaria, June 16–20, 2008. Revised selected papers. Berlin: Springer (ISBN 978-3-642-00463-6/pbk). Lecture Notes in Computer Science 5434, 305-313 (2009).
MSC:  65M06 35K58
PDFBibTeX XMLCite
Full Text: DOI

A characterization of Gaussian distributions by signs of even cumulants. (English) Zbl 1014.60005

Balakrishnan, N. (ed.) et al., Asymptotic methods in probability and statistics with applications. Papers from the international conference, St. Petersburg, Russia, June 24-28, 1998. Boston, MA: Birkhäuser. 51-54 (2001).
MSC:  60E05
PDFBibTeX XMLCite

Rate of decay of convolution vs. frequency of sign changes. (English) Zbl 1001.31002

Byrnes, James S. (ed.), Twentieth century harmonic analysis–a celebration. Proceedings of the NATO Advanced Study Institute, Il Ciocco, Italy, July 2-15, 2000. Dordrecht: Kluwer Academic Publishers. NATO Sci. Ser. II, Math. Phys. Chem. 33, 383-384 (2001).
MSC:  31A10 26A99 42A85
PDFBibTeX XMLCite

On sign changes in polynomial \(L_1\)-approximation. (English. English summary) Zbl 1028.41006

Kovtunets, V. V. (ed.), Approximation theory and its applications. Proceedings of the international conference dedicated to the memory of Vladislav Kirillovich Dzyadyk held in Kiev, Ukraine, May 27-31, 1999. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos. 31, 49-55 (2000).
MSC:  41A10 41A50
PDFBibTeX XMLCite

A class of Bernstein polynomials that satisfy Descartes’ rule of signs exactly. (English) Zbl 0967.65056

Cipolla, Roberto (ed.) et al., The mathematics of surfaces IX. Proceedings of the 9th IMA conference, Cambridge, GB, September 4-7, 2000. London: Springer. 424-437 (2000).
MSC:  65F30 65D18 41A10
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software